194 184

Cited 8 times in

Concurrence of palmoplantar psoriasiform eruptions and hair loss during carbamazepine treatment

Authors
 Oh SH  ;  Kim DS  ;  Kwon YS  ;  Lee JH  ;  Lee KH 
Citation
 ACTA DERMATO-VENEREOLOGICA, Vol.88(5) : 532-533, 2008 
Journal Title
 ACTA DERMATO-VENEREOLOGICA 
ISSN
 0001-5555 
Issue Date
2008
MeSH
Alopecia/chemically induced* ; Anticonvulsants/adverse effects* ; Carbamazepine/adverse effects* ; Drug Eruptions/etiology* ; Female ; Hand Dermatoses/chemically induced ; Humans ; Middle Aged ; Psoriasis/chemically induced*
Keywords
Alopecia/chemically induced* ; Anticonvulsants/adverse effects* ; Carbamazepine/adverse effects* ; Drug Eruptions/etiology* ; Female ; Hand Dermatoses/chemically induced ; Humans ; Middle Aged ; Psoriasis/chemically induced*
Files in This Item:
T200800377.pdf Download
DOI
10.2340/00015555-0500
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Dermatology (피부과학교실) > 1. Journal Papers
Yonsei Authors
Oh, Sang Ho(오상호) ORCID logo https://orcid.org/0000-0002-4477-1400
Lee, Kwang Hoon(이광훈)
Lee, Ju Hee(이주희) ORCID logo https://orcid.org/0000-0002-1739-5956
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/106538
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse